Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2016, 5:13 PM EDT for York County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 28, 2016, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County York County, PA
The radar
The Sterling radar (KLWX), 114 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
326
WUUS51 KCTP 282113
SVRCTP
PAC133-282200-
/O.NEW.KCTP.SV.W.0029.160628T2113Z-160628T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT.
* AT 513 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CODORUS...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DALLASTOWN...SPRY...RED LION...SHREWSBURY...JACOBUS...
NEW FREEDOM...CODORUS...GLEN ROCK...RAILROAD...STEWARTSTOWN...
CROSS ROADS...GLENVILLE...SEVEN VALLEYS...LOGANVILLE...
WINTERSTOWN AND FELTON.
THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 0 TO 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3979 7689 3992 7672 3987 7655 3981 7642
3972 7651 3972 7692
TIME...MOT...LOC 2113Z 268DEG 14KT 3977 7682
HAIL...1.00IN
WIND...60MPH
$$
LAMBERT1 follow-up statement
475
WWUS51 KCTP 282132
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT TUE JUN 28 2016
PAC133-282200-
/O.CON.KCTP.SV.W.0029.000000T0000Z-160628T2200Z/
YORK PA-
532 PM EDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL YORK COUNTY...
AT 531 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLEN ROCK...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAILROAD...SHREWSBURY...STEWARTSTOWN...CROSS ROADS...NEW FREEDOM...
GLEN ROCK...WINTERSTOWN...GLENVILLE...FELTON AND LOGANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3979 7684 3984 7673 3989 7663 3987 7655
3981 7642 3972 7651 3972 7683
TIME...MOT...LOC 2131Z 268DEG 14KT 3977 7673
HAIL...1.00IN
WIND...60MPH
$$
CERUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service State College PA 332 PM EDT TUE JUN 28 2016 .SYNOPSIS... A cold front will move slowly across central Pennsylvania and the Susquehanna River Valley LATE this afternoon and this evening... triggering the likelihood of showers and perhaps a few thunderstorms containing gusty winds and hail. High pressure will bring a period of mainly dry weather with comfortable humidity for Wednesday and Thursday. Another cold frontal system will approach for the end of the week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Surface cold front extended from just near KELM...ssw to KUNV and KAOO at 1830Z, and was marching slowly to the east. Relatively high cape but minimal deep layer shear was leading to scattered thunderstorms that were slightly more organized than typicalpulse storms. A few of the storms were briefly strong enough to produce up to dime dime hail...though WSR 88D hail estimates reflected the potential for around 1 inch diameter hail. the storms will soon be moving into an envir across the lower Susq Valley that contains a little better instab and shear with DCAPES around 1000 j/kg...which means and an increasing threat for localized, damaging microbursts. The convection will linger into this evening and slowly weaken across the SE zones while a compact short wave near London Ontario late this afternoon drops sewd and spreads increasing strato cu clouds and isolated showers later tonight and early Wednesday. cigs could dip below 1 kft agl across the nw mtns for 4-6 hours late tonight through the mid morning hours Wed. Skies across much of the central ridge and valley region should turn clear to partly cloudy with patchy valley fog possible after midnight. Min temps early Wednesday will range from around 50F across the nw mtns...to the lower and mid 60s in the far SE where dewpoints don't get below 60F and a little wind will likely trim the temp fall there. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Wednesday looks stellar for late June in most places across central and southern PA. Afternoon high temps will be near normal and a partly to mostly sunny sky after any morning low clouds/patchy fog burn off. Just a little wind from the NW (gusting into the mid teens) with the 6mb gradient across the state. With respect to the potential for any showers...700 mb temps dip near 0C are noted across the northern mtns during the afternoon hours with a fairly distinct CFA near the axis of steepest mid level lapse rates of 6.5C/KM. Showers should be isolated with rainfall under one tenth of an inch. && .LONG TERM /THURSDAY THROUGH TUESDAY/... The mean upper trough over the Northeastern CONUS loses amplitude through the period, as a closed 500mb low dropping southward near James Bay shifts eastward and a subtropical ridge off the Southeast coast retrogrades slowly westward into the Gulf of Mexico. The large scale pattern will have a decidedly summertime look to it as we turn the calendar page to the month of July, with the main belt of polar westerlies located along the U.S./Canadian border and expansive upper ridge covering the southern 1/2 of the Lower 48. While much of central PA could use some rain, odds are that most of the period will be a dry one. A frontal system moving through the area on Friday will likely provide the only opportunity for rain (scattered showers/T-storms) until the second half of next week /beyond July 6th/. The upside to this will be a seasonably warm and dry period expected to last through Independence Day with seasonal temperatures and tolerable humidity. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... VFR expected at TAF sites across the western half of PA...while scattered to numerous showers (and isolated to scattered TSRA) will bring brief MVFR (and possibly very brief IFR) conditions to areas near and to the east of a KIPT to KSEG and KTHV line. The convection will slide east twd the Poconos early this evening. After this evening...most of the week looks to be dry...with mainly VFR conditions...as a drier airmass works into the area. OUTLOOK... Wed...Early morning fog possible east. Isolated afternoon showers possible mainly to the north of Interstate 80. Thu...No sig wx expected. Fri...Isold PM tsra impacts possible. Sat and Sun...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert LONG TERM...Steinbugl AVIATION...Lambert
Hazardous weather outlook, Jun 28, 4:14 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT TUE JUN 28 2016 PAZ004>006-010>012-017>019-024>026-033>035-037-041-292015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING- 414 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PAZ028-042-049>053-056>058-063-064-292015- JUNIATA-SULLIVAN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS- 414 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ027-036-045-046-292015- MIFFLIN-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 414 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ059-065-066-292015- LEBANON-YORK-LANCASTER- 414 PM EDT TUE JUN 28 2016 ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 28, 3:46 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 WNW ROSE GLEN 40.41N 77.11W
06/28/2016 PERRY PA 911 CALL CENTER
TREES DOWN WHEATFIELD TWP
&&
EVENT NUMBER CTP1601685
STEINBUGLLocal storm report, Jun 28, 4:03 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG HARRISBURG 40.28N 76.88W
06/28/2016 DAUPHIN PA TRAINED SPOTTER
MULTIPLE TREES DOWN VIA POLICE SCANNER
&&
EVENT NUMBER CTP1601686
STEINBUGLLocal storm report, Jun 28, 4:05 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 SSE MONTGOMERY 41.16N 76.87W
06/28/2016 LYCOMING PA 911 CALL CENTER
TREES DOWN ALONG RT 54
&&
EVENT NUMBER CTP1601687
STEINBUGLSpecial weather statement, Jun 28, 4:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE JUN 28 2016
PAZ046-051-053-282100-
MONTOUR PA-SOUTHERN LYCOMING PA-COLUMBIA PA-
412 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...LYCOMING...
AND MONTOUR COUNTIES UNTIL 500 PM EDT...
AT 412 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROHRSBURG...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BERWICK...CENTRAL...LIGHTSTREET...JERSEYTOWN...BIGGERTOWN...FAIRMOUNT
SPGS...ALMEDIA...MIFFLINVILLE...BUCKHORN...ROHRSBURG...LAIRDSVILLE...
WALLER...IOLA...EYERS GROVE...LIME RIDGE...BENTON...ORANGEVILLE...
MILLVILLE...STILLWATER AND BRIAR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4100 7659 4106 7668 4123 7666 4129 7631
4120 7632 4113 7628 4114 7623 4102 7623
TIME...MOT...LOC 2012Z 256DEG 30KT 4113 7647
LAMBERTSpecial weather statement, Jun 28, 4:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT TUE JUN 28 2016
PAZ051>053-282100-
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
431 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...
NORTHUMBERLAND...AND MONTOUR COUNTIES UNTIL 500 PM EDT...
AT 430 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SUNBURY...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SHAMOKIN...SUNBURY...DANVILLE...KULPMONT...MOUNT CARMEL...
BLOOMSBURG...RUPERT...ARISTES...MARSHALLTON...RIVERSIDE...
LOCUSTDALE...FERNVILLE...NUMIDIA...ELYSBURG...SHUMANS...STONINGTON...
CATAWISSA...FAIRVIEW-FERNDALE...MAINVILLE AND KNOEBELS GROVE.
LAT...LON 4089 7628 4080 7631 4074 7646 4081 7685
4085 7681 4088 7680 4100 7659 4102 7623
4095 7621
TIME...MOT...LOC 2030Z 284DEG 20KT 4084 7676
EVANEGOLocal storm report, Jun 28, 4:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL EMIGSVILLE 40.01N 76.73W
06/28/2016 M1.00 INCH YORK PA SOCIAL MEDIA
TWITTER PHOTO EMIGSVILLE/ROUNDTOWN
&&
EVENT NUMBER CTP1601688
STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| Jun 28, 1:41 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 34 min |
| Jun 28, 1:52 PM EDT | Special Weather Statement | CTP | Huntingdon | 23 min |
| Jun 28, 1:55 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 28, 2:07 PM EDT | Special Weather Statement | CTP | Perry | 23 min |
| Jun 28, 2:15 PM EDT | Special Weather Statement | CTP | Columbia, Sullivan | 30 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
| Jun 28, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 42 min |
| Jun 28, 2:35 PM EDT | Special Weather Statement | CTP | Perry | 25 min |
| Jun 28, 2:40 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 22 min |
| Jun 28, 2:54 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 28, 2:58 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Jun 28, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 55 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | CTP | Snyder | 34 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 61 min |
| Jun 28, 4:12 PM EDT | Special Weather Statement | CTP | Columbia | 48 min |
| Jun 28, 4:31 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | CTP | Northumberland | 29 min |
| Jun 28, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Jun 28, 5:23 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| Jun 28, 5:51 PM EDT | Special Weather Statement | CTP | Dauphin | 54 min |
| Jun 28, 6:10 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 50 min |
| Jun 28, 6:27 PM EDT | Special Weather Statement | CTP | Lycoming | 63 min |
| Jun 28, 6:56 PM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Jun 28, 7:05 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Jun 28, 7:25 PM EDT | Special Weather Statement | CTP | Sullivan | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.